# SDR CA991209086

- Difficulty date: August 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 12938000113
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AS THE CREW  WAS ON TAKEOFF ROLL DOWN THE RUNWAY AND THE POWER LEVERS WERE ADVANCED TO FULL POWER, THEY RECEIVED A RT ENVIRONMENTAL FAIL INDICATION LIGHT.  THEY REJECTED THE TAKEOFF AND RETURNED TO THE GATE.   MAINTENANCE WAS ADVISED AND UPON FURTHER INVESTIGATION IT WAS DETERMINED THAT THE PRE-COOLER BYPASS VALVE HAD FAILED WHICH GENERATED THE LIGHT.  THE VALVE WAS REPLACED AND THE AIRCRAFT GROUND RUN WITH THE SYSTEM TESTING SERVICEABLE.
